# SDR AWXA9700196

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 808
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND SKIN PILLOWING AROUND FASTENERS AT BS 808 1 INBOARD OF STR 26.  REMOVED FASTENERS, CUT OUT 4 BY 4 OF SKIN AND REPAIRED IAW, SRM 5A3-30-3.
